# SDR ASAA0873930

- Difficulty date: November 24, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 795-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER WEB CENTER THRESHOLD SCUFFPLATE AT AFT CARGO BAY.  REMOVED REPLACED NEW CENTER WEB UNDER CENTER THRESHOLD.
